# SDR UIEA2021111202403

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K, O

## Discrepancy

HI FLOW INHIBIT STATUS MSG(  PERFORMED T/S PER FIM21-51 F/T 854 , SYSTEM OPS CHECK NORMAL, MESSAGE CLEARED.  )
